# SDR UPS804835

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: X-Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND C X-SLIDE DOOR, LOWER FORWARD EXTERNAL CUTOUT DOUBLER CRACKED AND BENT.  MAINTENANCE REPLACED THE DOUBLER IAW SRM 51-1-20D AND 51-1-21.
